Jump to content
CrazyBoards.org

JUST help me!


Recommended Posts

Hi

I have to talk to someone. I have a family doctor, a psychiatrist and another psychiatrst who don't do follow-ups. I saw a psychiatrist (new) via my family doctor, and he made me a diagnosis : depression, agoraphobia, anxiety, depersonalization disorder and maybe, I sais maybe, bipolar or TLE. I have strong feelings of derealization and a bit of depersonalization since 4 years.

The new psychiatrist recommended that I take Epival. So I took it, its been 1 week and I feel sooooooo bizarre inside. I have hypersensibility to meds, so they started at 125 mg and I can SEE the difference. I am tired, nightmares, I am reclused, I have diplopia... I HATE it. I don't talk, I feel like not myself. I hATE it. The worst is my depression. I can't take it anymore. But I can't stop because my boyfriend will kill me and so is my family doctor. I am VERY, mORE depressed now.

I try to tell to my family doctor that I don't want to continue, I don't see the point, I am confused and I can't think. But she wants me to try 6 weeks w/o SSRI. I CANT!!! And I also have a old psychiatrist who told me to wait a week then after, maybe stop it and continue with ssri. Paxil helped me being somehow normal, now since I don't work I feel totally panicked and confused.

I know I have to continue with this shit of med, because I will loose my boyfriend, maybe custody of my child (because he said I can't take care of my son because I cry, and before those Dx, I drank).

I feel like nobody can help and I am forced to take this damned med. I don't work so this is shit. Paxil just helped depression, at least, not derealization but at least I felt safe with this med (I felt not in danger). I hate to take blood tests and feel like jello.

Lately, my family doctor had bright idea to transfer my file to a psychiatrist (another!!!) in my new town. I my town, psychiatrist are sh&&?t. Really. My sister saw 3, and they didn't do good for her. There are 10 psychiatrist in my native city, and I DONT trust them at all. So I prefer to stay with my old psychiatrist. The other one don't do follow ups, so... what is the point?

I don't know why I tried Epival. I don't know WHY they ley my depression go worse without antidepressants. I don't understand. They said we have to wait 1 MONTH after Epival is gone from the system BEFORE taking an antidep. Hey, I made a suicide attempt and I am depressed and cry every day!!! It's crazy.

Thanks for being here.

Dpdrgirl.

Link to comment
Share on other sites

I gather you mean Elavil--maybe. I don't know what Epival is--but listen up. You are not alone, and you are gonna make it thru this. Its horrible to have to change docs, especially when you live somewhere that has no really good docs (like where I live!!)

But what you are describing are side effects that your pdoc needs to know about NOW--call, and keep calling till someone listens to you. I can't imagine why you have to wait 6 weeks between meds, or whatever--

Main thing is--keep writing us. We care, we've been there, and we will listen and try to help.

Hang on--

china

Link to comment
Share on other sites

I don't know why I tried Epival. I don't know WHY they ley my depression go worse without antidepressants. I don't understand. They said we have to wait 1 MONTH after Epival is gone from the system BEFORE taking an antidep. Hey, I made a suicide attempt and I am depressed and cry every day!!! It's crazy.

When I went on Epival my depression got worse. My pdoc said 'well that's what mood stabilizers do, they tend to even out the mood but don't do as much for depression' and so i called my GP and i think eventually i ended up in the hospital because i was suicidal. I can't remember anymore when stuff happened.

anyway, I am finding that lamictal is helping me stabilize and isn't making me slide into depression.

i think probably it has to do with the anticonvulsant thing and ssris sometimes causing seizures. but i haven't actually heard of them not allowing ADs for a month after stopping that med. maybe you can ask if an other anticonvulsant like Lamictal would be something that you could use to address your depression without having to wait until epival clears?

Link to comment
Share on other sites

It,s been 2 weeks since I take little Epival. i cry all day like before, I feel stone like if I took pot, I DONT TALK anymore, I don't have any idea, i am freezed, like paralyzed, it doesn't help derealization because I don't talk, I feel so bad, i don't eat, I am never hungry.... I am blurry vision, I feel like in a dream like before, only difference is that I am too stoned to think. I HATE this med and docs wants me to continue and add an SSRI.

They even don't know how to minimize the derealization, and I feel so bad that I don't recognize myself.... I don't want to see friends, when i see them I feel depersonalization worse, nothing seems good to me, I am so tired, just want to take something to help me work outside, like a SSRI, I don't SSRI worsen derealization, dp but I hate the effets of Epival, ;):):cussing: it doesn't help

Sorry, I am hopeless. I call crisis lines each day or week... I feel that my bf wants me to continue to take it, but I don't talk!!!! I don't talk, am I crazy or what? I am afraid :wtf::cussing: I feel bad, not myself...

Link to comment
Share on other sites

J'espere que vous etes une francophone, et si tu veut, je peux parler avec vous en francais. Si non...

Epival will take time to get used to, trust me, I have been taking it for close to seven years now. It is a bumpy ride up, but when you find your levels, it will do the job it promises.

SSRIs will take time to work...as they say Your Mileage May Vary. You need to find the right mix and combination of meds. It is not a fun process, and frankly if you are at all like me, you will hate it. The good news is that when you do find your cocktail...you will feel 'normal' and in turn that will make you feel much much better.

You are not a lot different than many of us here on this board. Keep that in mind and remember, we all have problems and sometimes we need to lean on others to get through them.

Comme je disais, si vous souhaitez employer le fran

Link to comment
Share on other sites

Hi,

tks for the replies.

They try to find what could help dp/dr. They don't know if I COULD have bipolar disorder or TLE. But they aren't sure. DP/DR was caused by a traumatic cesarean. Previously I had it from somoking pot 1 time, and at 12 I had it from stress I think. It disappeared completely w/o meds.

Now I tried all meds and the more I see psychiatrists, the less I feel good. Every doc has their opinion. I am fed up. I just want to be less depressed, and to work. That's it. I am very very low. They think that Epival will help depression.... nah. I don't think so. I am ultr-sensitive to meds, and I have anorexia since then. I have suicide ideas that don't go away even after 2 weeks of Epival. It doesn't help depression and I don't hav any SSRI right now.

Right now I return to see my old psychiatrist, take a SSRI and chill. I want to feel a bit normal in my head. Pff. It's always ups and downs with me in my head since my demission.

Thanks xxx

Link to comment
Share on other sites

Can you go to a hospital? I take it you've been. Does it ever help? Being the way you are is not okay, no matter what anyone thinks. If you SO will get mad at you for not taking your med., consider that the only advice you can trust on this issue is a pdoc-someone trained to know about meds. Maybe the new, out of town pdoc can help w/ a referral to somewhere safe you can go. hope this helps. mel

Link to comment
Share on other sites

Have you called your pdoc and told him how depressed you are? You sound desperate. Meds take time to work. They aren't gonna make every symptom just go away. If you are really bad you might want to be monitored at a hospital. Talk with your doc and keep communicating that you are having a really hard time, sometimes therapy can be a great help while waiting for meds to kick in.

Link to comment
Share on other sites

Hi,

I went to the hospital and they returned me with dx of panic, agoraphobia and depression. They told me to liscen to my psychiatrist and take a lot of ssri and she suggested seroquel, zyprexa. And exposure. But I tried Seroquel 1 day and I felt stoned, like if I wasn't there at all. I was very very very out of control. I slept and I felt out of my mind. Zyprexa did the same thing. I felt so tired I slept right away. And I was feeling very stoned. VERY stoned, I have dp/dr and meds makes me feel LESS there, so what's the point? LESS there, like if I smoke pot. I just want to feel like before, just have control of my mind....

I am scared..

Hospital can't do so much. I wont suicide myself, I am just desesperate. 4 months ago I was feeling okay just with klonopin and sleep pill, then, bang! Depression because of demission, and I feel I go crazy.

Dpdrgirl

Link to comment
Share on other sites

depekote has the highest success rate for all of the indications where it's frequently used. It has downsides though: regular blood tests, side effects, it can take months to get the dose right.

The medication with the most empirical evidence supporting its use for pure depersonalization disorder is lamactil, but that's experimental.

Try and get your hands on a copy of this: http://astore.amazon.com/crazyboards05-20/...8965884-6496604

Are you seeing a therapist?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...